ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2008 , Volume 7 , Issue 1

Select all articles

Export/Reference:

Stability of planar switched systems: The nondiagonalizable case
Moussa Balde and Ugo Boscain
2008, 7(1): 1-21 doi: 10.3934/cpaa.2008.7.1 +[Abstract](727) +[PDF](265.1KB)
Bifurcation and stability of two-dimensional double-diffusive convection
Chun-Hsiung Hsia, Tian Ma and Shouhong Wang
2008, 7(1): 23-48 doi: 10.3934/cpaa.2008.7.23 +[Abstract](857) +[PDF](298.8KB)
On the rate of convergence of periodic solutions in perturbed autonomous systems as the perturbation vanishes
Oleg Makarenkov and Paolo Nistri
2008, 7(1): 49-61 doi: 10.3934/cpaa.2008.7.49 +[Abstract](906) +[PDF](244.0KB)
Potential well method for initial boundary value problem of the generalized double dispersion equations
Yacheng Liu and Runzhang Xu
2008, 7(1): 63-81 doi: 10.3934/cpaa.2008.7.63 +[Abstract](1164) +[PDF](257.0KB)
A variational argument to finding global solutions of a quasilinear Schrödinger equation
Jianqing Chen
2008, 7(1): 83-88 doi: 10.3934/cpaa.2008.7.83 +[Abstract](972) +[PDF](133.0KB)
Soliton solutions for quasilinear Schrödinger equations involving supercritical exponent in $\mathbb R^N$
Abbas Moameni
2008, 7(1): 89-105 doi: 10.3934/cpaa.2008.7.89 +[Abstract](894) +[PDF](199.5KB)
Everywhere regularity for P-harmonic type systems under the subcritical growth
Shenzhou Zheng, Laping Zhang and Zhaosheng Feng
2008, 7(1): 107-117 doi: 10.3934/cpaa.2008.7.107 +[Abstract](892) +[PDF](168.2KB)
Refinement of the Benoist theorem on the size of Dini subdifferentials
Ludovic Rifford
2008, 7(1): 119-124 doi: 10.3934/cpaa.2008.7.119 +[Abstract](733) +[PDF](118.3KB)
Non-existence of positive solutions of fully nonlinear elliptic equations in unbounded domains
Luca Rossi
2008, 7(1): 125-141 doi: 10.3934/cpaa.2008.7.125 +[Abstract](990) +[PDF](259.1KB)
Doubling property of elliptic equations
Bo Su
2008, 7(1): 143-147 doi: 10.3934/cpaa.2008.7.143 +[Abstract](814) +[PDF](119.0KB)
On a class of anisotropic nonlinear elliptic equations in $\mathbb R^N$
Francois van Heerden and Zhi-Qiang Wang
2008, 7(1): 149-162 doi: 10.3934/cpaa.2008.7.149 +[Abstract](632) +[PDF](212.2KB)
Uniqueness results for noncoercive nonlinear elliptic equations with two lower order terms
Olivier Guibé and Anna Mercaldo
2008, 7(1): 163-192 doi: 10.3934/cpaa.2008.7.163 +[Abstract](798) +[PDF](341.6KB)
Existence of unstable standing waves for the inhomogeneous nonlinear Schrödinger equation
Yue Liu
2008, 7(1): 193-209 doi: 10.3934/cpaa.2008.7.193 +[Abstract](1000) +[PDF](186.8KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]